# SDR AALA2019060319016

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 36,586 hours, 14,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   CHECK DOOR PRESSURE WARNING ON CIDS PANEL DOOR 2L. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-22-14.
